Die Zufallshaftung im Schuldnerverzug : Ein Anwendungsfall der Zurechnung nach dem Risikoprinzip

Dal Molin, Alexandra (2019). Die Zufallshaftung im Schuldnerverzug : Ein Anwendungsfall der Zurechnung nach dem Risikoprinzip. Zeitschrift des Bernischen Juristenvereins, 155(6), pp. 402-420. Stämpfli

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

02 Faculty of Law > Department of Private Law > Institute for Civil Law
02 Faculty of Law > Department of Private Law > Institut für Haftpflicht- und Versicherungsrecht

UniBE Contributor:

Dal Molin, Alexandra

Subjects:

300 Social sciences, sociology & anthropology > 340 Law

ISSN:

0044-2127

Publisher:

Stämpfli

Language:

German

Submitter:

Therese Sommer

Date Deposited:

25 Oct 2019 11:00

Last Modified:

25 Oct 2019 11:00

URI:

https://boris.unibe.ch/id/eprint/133580

Actions (login required)

Edit item Edit item
Provide Feedback